# SDR DALA2015030501888

- Difficulty date: March 2, 2015
- Submitted: March 5, 2015
- Operation: Air carrier
- Aircraft: N319US
- Make and model: Airbus A320-211
- Aircraft serial: 208
- Aircraft time: 71,714 hours, 32,406 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NON-ROUTINE CHECK, FOUND SEAT MOUNTED EMERGENCY LIGHT INOPERATIVE AT ROW 7. FOUND 2 CONNECTORS PULLED APART.  INSTALLED 2 NEW CONNECTORS. OPS CHECK WAS GOOD.
